American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F50) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Braverman and M. Yampolsky. Non-computable Julia sets. J. Amer. Math. Soc. 19 (2006) 551-578. MR 2220099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1